# SDR REXA2020091500642

- Difficulty date: September 8, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 31,316 hours, 29,352 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO GRB, HAD ELECTRICAL SMELL IN THE FLIGHT DECK AND FLIGHT ATTENDANT SMELLED OFF ODOR IN GALLEY.  NO ABNORMAL INDICATIONS IN THE FLIGHT DECK.  A/C PACK WAS ON ENGINE BLEEDS.  AFTER LANDING IN GRB SMELL WENT AWAY, PACKS ON APU BLEED.  NOTE: DID NOT SHUT OFF PACKS TO ISOLATE.  ACCOMPLISH FIM TASK CHAPTER 5 TS NR 002739-R1 SMOKE/FUME EVENT DATA COLLECT SHEET INCLUDING WORK SCOPE/SMOKE/FUMES IN CABIN/FLT.  DECK/SMOKE IN TOILET MESSAGE 200.  COULD NOT DUPLICATE SMELL, NO DEFECTS NOTED.
